# SDR SWAA2017100516903

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-7
- Aircraft serial: 30657
- Aircraft time: 41,988 hours, 26,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR CLIP OUT OF ADJUST.  ADJUSTED CLIP PER MM.
